# SDR COMA0260426

- Difficulty date: July 15, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 15,000 hours, 14,109 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Rt Engine
- Part time: 15,000 hours, 14,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIXED CORE COWL IS CRACKED IN AFT CHANNEL APPROX 1/5 INCH.  REPAIRED CRACK BY STOP DRILLING AND INSTALLING A DOUBLER IAW SHORTS CMM 71-13-01 REPAIR SRS 065 AND REO 601R-71-13-1989.
